Theodore A. Slaman

Primary Research Area: 
Mathematical Logic
Research Interests: 
Recursion theory, mathematical logic
Contact Information
719 Evans Hall
Office Hours: 
Tuesday 1:00-2:00 and Thursday 12:30-2:00
slaman [at] math [dot] berkeley [dot] edu
Year Appointed: 
Selected Publications: 
  1. Kelty Allen, Laurent Bienvenu and Theodore A. Slaman.  On zeros of Martin-Löf random Brownian motion. preprint, 2014. [ arXiv ]
  2. Verónica Becher, Yann Bugeaud and Theodore A. Slaman. On Simply Normal Numbers to Different Bases. preprint, 2013. [ pdf ]
  3. Verónica Becher and Theodore A. Slaman. On the Normality of Numbers in Different Bases. Journal of the London Mathematics Society, to appear. [ pdf ]
  4. C. T. Chong, Theodore A. Slaman, and Yue Yang. The Metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc., 27:863-892, 2014. [ pdf ]
  5. Verónica Becher, Pablo Heibner and Theodore A. Slaman.  A polynomial-time algorithm for computing absolutely normal numbers. Information and Computation, 232:1-9, 2013. [ pdf ]
  6. Andrew Marks, Theodore A. Slaman, and John R. Steel. Martin's conjecture, arithmetic equivalence, and countable Borel equivalence relations. preprint, 2011. [ arXiv ]
  7. Slaman, Theodore A. (2005). Aspects of the Turing jump. In Logic Colloquium 2000, Proceedings of the Annual Summer Meeting of the Association for Symbolic Logic, held in Paris, France, July 23-31, 2000 Cori, René and Razborov, Alexander and Todorčević, Stevo and Wood, Carol editors. 365-382 A K Peters, Ltd. Wellesley, Massachusetts. [ pdf ]
  8. Slaman, Theodore A. (2004). $\Sigma_n$-Bounding and $\Delta_n$-Induction. Proc. Amer. Math. Soc. 132 2449-2456. [ pdf ]